Some properties concerning close-to-convexity of certain analytic functions

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1029-242X
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Some properties concerning close-to-convexity of certain analytic functions ; volume:2012 ; number:1 ; day:24 ; month:10 ; year:2012 ; pages:1-9 ; date:12.2012
Journal of inequalities and applications ; 2012, Heft 1 (24.10.2012), 1-9, 12.2012

Creator
Nunokawa, Mamoru
Aydog̃an, Melike
Kuroki, Kazuo
Yildiz, Ismet
Owa, Shigeyoshi
Contributor
SpringerLink (Online service)

DOI
10.1186/1029-242X-2012-245
URN
urn:nbn:de:101:1-2021082207123150558139
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:49 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Nunokawa, Mamoru
  • Aydog̃an, Melike
  • Kuroki, Kazuo
  • Yildiz, Ismet
  • Owa, Shigeyoshi
  • SpringerLink (Online service)

Other Objects (12)